# SDR C2XA00IA306

- Difficulty date: September 18, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N99838
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 259
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 3011151
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3352 - DURING PREFLIGHT INSPECTION, THE CREW REPORTED SEVERAL EMERGENCY CABIN FLOOR LIGHTS TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 AND NR 2 EMERGENCY LIGHT BATTERY PACKS IAW ATR 42 33-51-21.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
